Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
everythingthatshimmers

Done With Accutane...now What?

I just completed a five month course of Accutane and my dermatologist did not recommend any maintenance therapy afterwards. I've read on here that some people use a topical retinoid following their course to maintain their results, is that typical? My skin is completely clear and has been for quite some time but I am noticing that it feels like there are some very small bumps developing under the skin, it feels almost like grains of sand and they are along my chin & jaw line, where my acne used to be. I'm scared that my acne is going to return but also scared to use any chemicals on my skin, I don't want to cause any irritation that might also cause a breakout. Does anyone have any suggestions or experienced anything similar?

Thanks!

Share this post


Link to post
Share on other sites

Hard to say on this one. When I finished I didnt do anything other than wash and I was fine for about 6 months then I started breaking out not a lot but mildly. I then got a topical and my face really started to breakout. So I suggest if your going to start a topical start it right away dont wait. Or many people never use anything on their skin again.

Share this post


Link to post
Share on other sites

Start off with a cleanser (I use cetaphil), then exfoliate (Stridex red box), then moisturize (CeraVe in the tub).

Share this post


Link to post
Share on other sites

Just ended too and I have no clue what to do. My skins still super dry so I'm moisturizing and using a gentle face wash. My derm just said to come back if theres any breakouts that don't clear up. So I have no clue what to do. Today I bought a face wash from Clearasil called Daily Clear Refreshing SuperFruit Wash. It only has 1% Salicylic Acid so I think it will be gentle enough for me to use once a day. Hopefully theres more replies. I wish y derm would have told me more.

Share this post


Link to post
Share on other sites

Yeah, maybe it's not unusual to not be prescribed a treatment post-Accutane? It just seems odd, after all these years and regimens to just wash and moisturize. lol. I'm happy to report that I no longer seem to have those little bumps under the skin. Fingers crossed for permanently clear skin! =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×